MathSciNet Relay Station
MathSciNet bibliographic data
MR174669 26.55
Ivanov, L. D. On differentiable functions of $n$ variables. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 29 1965 437–470.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Mon, 21 Aug 2017 10:48:10 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=99ab58f6694e406064ef0ef7c1ae80b2; path=/; expires=Mon, 09-Jun-2031 10:48:10 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=93 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5a4 Wn6]?T j/IX*8Y;4Z,h](wIv(ˎN -Ryxnн9dn߿zH_v] =PzqM*?vWz=2 *Tt"}1<;+f„kɝFC f6h_%,KTD^s1& Y4uMsƧPJ93(jyN8j'XHOsgY\'@thatAH<7\9vհ0M#u \PO*W>q-uF!P =bO<4Bab|:^ BЌDi M36f:).ج>LcxL knIeNHjbT+Yjm*{`x<(kYkGK}A]]RxNyv:k;9s>"xY<s<[x~qݿ^'|u(y,ķ]Kʡb$ !bu` YK-h[w[l Z1,AX@ٺ~m>@_W7D~:Q!LkaL~a$ cR+i;Y[ Ǝ[< ݧU:2`f#$R&\q0I ;$]:'mU:WZm6C cnnQ7Mf+!ǘc ' 2F˱~bHPjH'/SUVMe[]^x 2X ҴYag@NՎmR]׸n96XX^tZgK5)?i#_$Nd+΂hgNZ< W,k9`Gs!V2b8Xd9XiL#3cJ*1# |İ//N#tt^')<@p]Joe&V/zEKnt5ErįVæ'Ôլ15{EVT]